# SDR 2010FA0000771

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3985
- Condition: Reads Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R -1 DOOR ASSIST CYLINDER GUAGE READS ZERO. SERVICED AND LEAK CHECKED R-1 DOOR ASSIST CYLINDER IAW AMM 52-10-00, NO LEAKAGE NOTED OVER 40 HOUR PERIOD.
